# SDR HAL960130

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws 376
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AROUND HI LOCK FASTENERS AT FRONT SPAR LOCATION LOWER SKIN AT RIGHT WING AT STATION XORS 376.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER ESO 7349, DATED 12/5/96.  (M)
